I've been having ghosting and glare problems accompanied by afterimages since February after overusing visine for about 2 weeks straight. Artificial tears do absolutely nothing for the problem and even seem to make the visual disturbances worse. I saw the best corneal specialist in my area and he said my corneas were fine and seemed very confident that my eyes were just dry and prescribed me Restasis. I've been on Restasis now for about 5-6 weeks. Now, I'm definitely not giving up cause I know Restasis is very slow and takes a long time (2 months) to start working. I just wanna know if it is possible that this Restasis will make my ghosting issues go away. The corneal specialist seemed sure the Restasis would fix this but I've been disheartened with doubts lately for some reason. Another side note I was curious about is that since all the problems started I've noticed that I don't have sleepies (rheum) in the mornings anymore. What could this be related to?
If your problem is not due to needing glasses or inside the eye problems and is due to dry eye and tear film problems then restasis may cure the problem but as indicated I tell people that 4-5 months is the shortest trial I recommend.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.